# SDR ASOA2016080415155

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 CD LOWER EXIT SIGN HAD ONE LIGHT BULB BURNED.  REPLACED THE BULB IAW AMM 33-51-05.   OPS CHECKED GOOD.
